This question was answered on Tue 15, Sep 2009 10:07am by Dr. Srivastava

Is a low grade fever of 99.3-99.5 and very mild aches and pains cause for concern of h1n1?

    
Asked by just1primate (Male; 37; Possible MS no confirmed diagnosis ) on Tue 15, Sep 2009 09:55am

Is a low grade fever of 99.3-99.5 and very mild aches and pains cause for concern of h1n1?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Srivastava  on Tue 15, Sep 2009 10:07am:

Hi, H1N1 symptoms are like the common flu infection, you may feel feverish with a high temperature (Temperature >100 Degree F). You may also have a sore throat, a headache, tiredness and muscle aches. Some people experience diarrhoea and vomiting. It is important that you contact a doctor if you have recently travelled to H1N1 affected area and have two or more of the above mentioned symptoms. Hope this helps.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by Andrea on Mon 18, Apr 2011 10:41am:
I have a friend who hasn't eaten in a week, she plans on not eating for another week. What will happen to her if she doesn't eat for 2 weeks? She can't afford to lose weight.

Comment by on Tue 19, Apr 2011 10:24pm:
Not eating food for such a long time can cause weakness, Irritability, Fatigue, Fainting, Prolonged hunger, Rashes, Sinus problems, Malnutrition and increased infections. Ask your friend to take small healthy meals at regular intervals.

Comment by andrea geist on Tue 26, Apr 2011 06:06am:
I t has now been 10 days since she has ate and I just found out that she is also a diabetic, she is not on meds for her diabetes. I know right now her blood sugars are running low, how long can she keep this up? She hasn't faiinted yet. I am truly worried about her now.

Comment by Andrea Geist on Tue 26, Apr 2011 07:51am:
I am sorry, now my friend is saying she is going to continue this as long as she can. What do I need to do?

Comment by on Tue 26, Apr 2011 10:27pm:
You need to consult a doctor at once for your friend. She is a diabetic and not taking her medicines and food since the last 10 days. She needs to be given intravenous infusion at once to prevent her from hypoglycemia and hypoglycemic coma.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
isthe     ache in breast     Itchy inner thighs buttocks labia     Search for answers     shaky     bunion     bent vein below penis     absent     fluconazole     Insomnia causes     had physical what kind of blood work is done for a physical     menstruation acne     effects of herpes virus     painfulperiods     How to shake the penis     what     puking     Tired after chicken pox     faceandneck     Dizzyspells     Iunderwenta     Nuvaring effects in cervix     Search for answers     Coug     Search for answers     loose     hemospermia     girl     noperiodfor3monthsandnegativepregnancytests     Trappednerve     mechanism     lip     does lifting heaver objects hurt you if you have an enlarged pulmonary artery     curvilinear density     kidneydisease     Canyoutakeadderall     casted stomach     CanIgivemychildmucinexandBenadryl     script     Will lumps on nipple make penis larger     Take     choked     toothacheandswollenlympthnodesinarmpit     Knee swollen     Search for answers     Single penile sore     BRUSH     loosing strength in right hand     pain caused from hemmroids     zyprexa     howtotreatosteoporosis     MANKIND DISCOVERY     shaking     How long does Doxepin stay in your system     infantsasthma     sjogrenss syndrome     eating soaked raw rice is harmful to our health     bleach     Ihavebronchitisthedoctorgavemesomekindofsteroids     vaginalbleedingandeffexor     low progesterone     aximamedicine     howdoIloosefatonmyvagina     pre aortic umbilical region lymphadenopathy     liquid coedine     noperiodfor3monthsandnegativepregnancytests     girl     hemospermia     loose     Coug     Iunderwenta     Dizzyspells     faceandneck     Tired after chicken pox     puking     what     How to shake the penis     painfulperiods     effects of herpes virus     menstruation acne     had physical what kind of blood work is done for a physical     Insomnia causes     arms to bruse and blead easy     lossoftaste     Ihavebronchitisthedoctorgavemesomekindofsteroids     can spirolactate cause bleeding     Search for answers     Kidny     Search for answers     Ruts     bruisingonarmandarmpit     displaced rib     Prohoromones     receded     Search for answers     penis growth     Search for answers     Leko     Search for answers     Onelegbiggertha     scarsonskin     Verto     GERD     Ihadaultrasounddone     vaginal lump     hemihypertrophy     aumentinanduti     Search for answers     component     What is the side effect of the pro complex for     Search for answers     What is the side effect of the pro complex for     Side effects of pro complex     tha     earspluggedupandringinginears     marijuanaspinal     swollen black veins and nausea     groin lymph node     highproteininblood     strurgeon     had physical what kind of blood work is done for a physical     menstruation acne     effects of herpes virus     painfulperiods     How to shake the penis     what     puking     Tired after chicken pox     faceandneck     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats